Advertisement

Lilnewk

Just Registered
  • Content count

    3
  • Joined

  • Last visited

  1. I was on paxil for 4 years before tapering off for 8 months due to wanting to become pregnant. After being off for a few weeks I lost it and became really depressed so my doctor tried me on lexapro but I hated it. My question is will I have side effects from paxil because iv been off of it for at least a month and a half ? I don't remember what kind of side effects I had back in the day. I just want to start where I left off with it :( im worried too because the doctor told me to just stop lexapro and go back to paxil so idk if I'm going to get withdrawals and side effects
  2. I have been on paxil for 4 years I'd say and it changed my life! I have been tapering off for 8 months because I'm trying to get pregnant soon. A few weeks after I was completely off it I fell into a deep depression and my doctor put me on lexapro which I couldn't handle the side effects. Before starting paxil a few years back I my vision was real funky I guess depersonalization and paxil help with it. After being on lexapro i feel like I'm back in that fog and I can't handle it. I'm starting back on paxil tonight and am worried it won't work like it did before or fix my vision problem. I don't remember if I had side effects back when I first started it. I wish I would just start where it left off :(
  3. Hi I was previously on paxil for at least 3 years and it did wonders for me ( paxil and Wellbutrin ) I never felt better but I have been weaning off of the paxil for at least 6 months due to wanting to wanting to try to get pregnant. I know that paxil is a bad one to be on while pregnant. Anyways a month after being completely off paxil I must have had a trigger and fell hard into depression. I have been on lexapro for about two weeks. I started at 10 mg but it made me really jittery, my heart felt like it was pounding and I had insomnia. I went down to 5 mg (6 days in) for one day then my doctor switched me to Zoloft 25mg but I only took that one day because I didn't feel like I gave lexapro a good shot. Next night I went back to 5 mg of lexapro ( about 3 days ago ) now my side effects are different. My eyes are super heavy and my vision is a little disoriented:( I'm not sure if I should keep going with it or try something else. My wedding is in 2 months and I'm so scared I won't be ok by then. I haven't been able to leave the house for weeks :( the vision (out of it) is the worst part for me and I'm scared it won't go away.